# SDR SWIA201439516

- Difficulty date: September 21, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,185 hours, 17,457 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CONVOLEX TUBE BROKEN.  C-CHECK, REPAIRED THE SERVICE DOOR CONVOLEX TUBING IAW REO.
